Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new to Parnate (MAOI) - Fatigue (Serotonin?) pontormo

Posted by baseball55 on December 28, 2016, at 20:07:48

In reply to Re: new to Parnate (MAOI) - Fatigue (Serotonin?), posted by pontormo on December 25, 2016, at 10:55:56

I take 40mg/day. At the beginning, I had terrible, up-all-night insomnia and eventually started taking ativan and trazadone for sleep, but after a time the insomnia went away along with all of the other side-effects (except dry mouth). My dreams are no different from the way I dreamed before and most of my life.

SSRIs never did much for depression but I didn't really have any side effects after the start-up period (initially had nausea and insomnia). The only AD that wiped me out and made me fatigued was, paradoxically, wellbutrin.

> I experienced fatigue with parnate, but it was mental as well as physical. I wondered how well you're sleeping, whether it seems to be deep sleep, and whether you're having any sort of dreams, or dream-like states.
>
> Also, if serotonin bothered you in the past, what symptoms or effects did you have then? It's possible if the physical fatigue is a new symptom, it might be due to some other phenomenon.
>
> Also, what dose of parnate are you taking, and when do you take it?
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:baseball55 thread:1093598
URL: http://www.dr-bob.org/babble/20161215/msgs/1093719.html